# SDR DALA2017042003265

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 112,061 hours, 15,923 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Eroded
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD WEATHER SEAL ERODED. REPAIRED SEALANT.
